# SDR 2011F00015

- Difficulty date: January 12, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON CHECKING THE EMERGENCY LIGHTS FOUND THE LIGHTS TO BE VERY DIM.  THE LIGHT POWER SUPPLY WAS REPLACED.  OPS CHECKED SERVICABLE.
